The Annals of Mathematical Statistics

Review: M. G. Kendall, A. Stuart, The Advanced Theory of Statistics

G. S. Watson

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 3 (1971), 1138-1140.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693350

Digital Object Identifier
doi:10.1214/aoms/1177693350

JSTOR
links.jstor.org

Citation

Watson, G. S. Review: M. G. Kendall, A. Stuart, The Advanced Theory of Statistics. Ann. Math. Statist. 42 (1971), no. 3, 1138--1140. doi:10.1214/aoms/1177693350. https://projecteuclid.org/euclid.aoms/1177693350


Export citation